# SDR UHLA003593

- Difficulty date: June 18, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8*
- Aircraft serial: 221
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 864202
- Condition: Out Of Adj
- Location: Nlg
- Part time: 20,265 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 208 - TTN-BED, ON TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  CREW RETURNED TO THE FIELD.  MAINTENANCE ADJUSTED NOSE GEAR TARGET, CLEANED AND LUBED RETRACTION ACTUATOR.  OPS CHECKED NOSE GEAR SEVERAL TIMES, NO DEFECTS NOTED.  AIRCRAFT RELEASED TO SERVICE.  (M)
